Teoremi di esistenza nella teoria dei controlli ottimi in dimensione infinita
Rendiconti del Seminario Matematico della Università di Padova, Volume 41 (1968), p. 72-96
@article{RSMUP_1968__41__72_0,
     author = {Zolezzi, Tullio},
     title = {Teoremi di esistenza nella teoria dei controlli ottimi in dimensione infinita},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {41},
     year = {1968},
     pages = {72-96},
     zbl = {0186.48703},
     mrnumber = {244830},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1968__41__72_0}
}
Zolezzi, Tullio. Teoremi di esistenza nella teoria dei controlli ottimi in dimensione infinita. Rendiconti del Seminario Matematico della Università di Padova, Volume 41 (1968) pp. 72-96. http://www.numdam.org/item/RSMUP_1968__41__72_0/

[1] Dieudonnè, Sur le théorème de Lebesgue-Nikodym (V). Can. J. Math. 3 (1951), 129-139. | MR 44611 | Zbl 0042.35501

[2] Dunford-Schwartz, Linear Operators, part. I. Interscience, 1958. | Zbl 0084.10402

[3] Zolezzi, Teoremi di esistenza nella teoria dei controlli ottimi in dimensione finita. Rend. Sem. Mat. Padova (1967), vol. 34, 163-176. | Numdam | MR 223955 | Zbl 0155.15302

[4) Phillips, On linear transformations. Trans. A. M. S. vol. 48 (1940), 516-541. | MR 4094 | Zbl 0025.34202

[5] Dieudonné, Foundations of modern analysis. Academic Press, 1960. | MR 120319 | Zbl 0100.04201

[6] Krasnosel'Skii, Topological methods in the theory of non linear integral equations. Pergamon Press, 1964.

[7] Kakutani, Concrete representation of abstract (L)-spaces and the mean ergodic theorem. Ann. of Math. vol. 42 n. 2 (1941), 523-537. | MR 4095 | Zbl 0027.11102

[8] Grothendieck, Sur les applications lineaires faiblement compactes d'espaces du type C(K). Can. J. Math. vol. 5 (1953), 129-173. | MR 58866 | Zbl 0050.10902

[9] Graves, Theory of functions of a real variable. II edizione. MeGraw-Hill, 1956.

[10] Browder, Remarks on the direct methods of the calculus of variations. Arch. Rat. Mech. An. 20 (1965), 251-258. | MR 187122 | Zbl 0135.32404

[11] Bochner - Taylor, Linear Functionals on certain spaces of abstractly-valued functions. Ann. of Math. vol. 39 n. 4 (1938), 913-944. | MR 1503445 | Zbl 0020.37101

[12] Berge, Topological spaces, Oliver and Boyd, 1963.

[13] Friedman, Optimal control for parabolic equations. J. Math. An. Appl. vol. 18 n. 3 (1967), 479-491. | Zbl 0156.31806

[13] Friedman, Optimal control in Banach spaces. J. Math. An. Appl. vol. 19 n. 1 (1967), 35-55. | Zbl 0155.15902

[14] Balakrishnan, Optimal control problems in Banach spaces J. Siam. Control, ser. A, vol. 3 n. 1 (1965) 152-180. | MR 207422 | Zbl 0178.44601

[15] Nashed, Supportably and weakly convex functionals with applications to approxinzation theory and nonlinear programming. J. Math. An. Appl. 18 (1967) 504-521. | MR 209839 | Zbl 0153.17301

[16] Kakutani, Concrete representation of abstract (M)-spaces. Ann. of. Math. 42 (1941), 994-1024. | MR 5778 | Zbl 0060.26604

[17] Poulsen, Evolutionsgleichungen in Banach-Raeumen. Math. Zeitschrift. 90 (1965), 286-309. | MR 186952 | Zbl 0141.13102

[18] Vainberg, Variational methods for the study of nonlinear operators. Holden-Day, 1964. | MR 176364 | Zbl 0122.35501

[19] Yosida, Functional Analysis. Springer, 1966.

[20] Frifdman, Remarks on nonlinear parabolic equations. Proceedings of Symp. in Applied. Math. vol. XVII (1964), 3-23 | MR 186938 | Zbl 0192.19601

[21] Lions, On some optimization problems for linear parabolic equations. Fnnctional Analysis and Optimization, edited by E. Caianiello, 115-131. Academic Press, 1966. | MR 231026 | Zbl 0182.43101

[22] Lions, Optimisation pour certaines classes d'équations d'évolutions non linéaires. Ann. Mat. Pura e Appl. 72 (1966), 275-294. | Zbl 0151.15003

[23] Conti, On some aspects of linear control theory. Math. Theory of Control. Proc. of a Conference held at the U. S. C. L. A. (1967), edited by Balakrishnan and Neustadt. Academic Press 1967, 285-300. | MR 275942 | Zbl 0224.93022